Panadol | Types, Effects & Side Effects

Panadol  is a drug for the treatment or prevention of disease. Panadol Tablets may be define as the solid unit dosage form of medicament or medicament with suitable excipients. In this page we describe Panadol | Types, Effects & Side Effects.

Panadol

Chemical and Physical data:

Molecular Formula C8H9NO2      

Acetaminophen  Paracetamol 

Molecular Formula
Molecular mass 151.165g·mol−1 

Panadol

DEFINATION:

In 1955, Panadol was introduce to hospitals   in the United Kingdom. This was first marketed by Phillips, Scott & Turner which was acquire by Frederick Stearns & Co subsidiary of Sterling Drug Inc. It advertise as being “gentle on the stomach” since other analgesic agents at the time contain aspirin  known stomach irritant.

Panadol Tablets are a mild analgesic and antipyretic. These are recommend for the treatment of most painful and febrile conditions. For example, headache including migraine, tension, headaches, toothache, backache, rheumatic and muscle pains. Also include dysmenorrhoea, sore throat, and for relieving fever.

Panadol is an analgesic for mild pain but not for inflammation also use as an antipyre.  Rest a healthy diet, plenty of fluids, limiting heavy exercise and competitive sports and treatment of aches. This use with acetaminophen or ibuprofen will help the illness pass.

Pros
  • Relief in pain.
  • Use for sore throat also.
  • It will help the illness pass.
Cons
  • Taking double dose might be problem.
  • It may cause of Allergy.

Panadol uses:

Panadol usesIt is a fast acting ingredients to speed up temporary pain relief. Here you will find details on our specially formulated pain relief tablets. If you are giving acetaminophen to a child be sure you use a product that is mean for children. Use your child’s weight to find the right dose on the product package. 

Do not take this medication for fever for more than 3 days unless direct by your doctor. For adults, do not take this product for pain for more than 10 days. If the child has a sore throat especially with high fever, headache or nosea/vomiting consult the doctor promptly.

Panadol is indicate for the temporary relief of pain and discomfort. This associated with headache, migraine headache, osteoarthritis and arthritis. As well as cold & flu symptoms, toothache, dental pain, muscular aches, sore throat and period pain. It’s also helps to reduce fever. Take this product by mouth as directed. Follow all directions on the product package. If you have any questions, ask your doctor or pharmacist.

PANADOL TYPES:Panadol Types

 

1. Panadol Plain:

Panadol PlainEffects:
This Panadol Plain can be use for relieving fever.  For the treatment of headache, backache, muscle ache, migrain, tooth pain and extraction etc. It is an adult  as well as child madecine. It is a  fast acting ingredients to speed up temporary pain relief. 

 This medication is available in tablet form. It has no  gluten, lactose or sugar and contains paracetamol. Paracetamole products available without a prescription. It should not be use for longer than 5 days in a row for pain. As well as 3 days in a row for fever. 

 If you consume 3 or more alcoholic drinks in a day. Please, do not take this products, as your risk of liver damage is increase. Do not take a double dose to make up for a missed one. If you using the tablet form of this medication. Again, do not lie down for at least 10 minutes after you have taken this medication.

Side Effects:
Contact your  doctor if you experience these side effects.

  • Anemia (low red blood cells, pale skin, unusual tiredness or weakness, shortness of breath).
  • Clotting problems (unusual nosebleeds, bruising, blood in urine, coughing blood).
  • Infection.
  •  Skin rash, hives, or itching.
  • Liver damage , Abdominal pain , Dark urine , Itchy skin , Yellow skin or eyes etc.

Dosage:

Age Tablets How to use
12 Adults 1-2 Tablets 8 tablets in 24 hours.
 7-12 1 Tablets maximum 4 tablets in 24 hours.

2. Panadol Extra:

Panadol ExtraEffects:
Panadol Extra Strength provides fast and effective relief of mild to moderate pain and is gentle on the stomach. It also reduces fever.

It is combination of Paracetamol and Caffeine that helps fight tough pain states. This medication is use to treat mild to moderate pain from headache and osteoarthritis. As well as menstrual periods, toothache, backaches or cold/flu  aches and pains. Take this product by mouth as directed. It’s available in tablet form. 

Side Effects:
If you take over dose of this medication following side effects occur:

  • Diarrhea.
  • increased sweating.
  • nausea or vomiting.
  • stomach cramps or pain.
  • swelling, pain, or tenderness in the upper abdomen or stomach area.
  • Bloody or black, tarry stools.
  • bloody or cloudy urine.

Do not take this medication for fever for more than 3 days unless directed by your doctor.  For adults, do not take this product for pain for more than 10 days.

Dosage:

Age Tablets How to use
12 Adults 2 Tablets 8 tablets in 24 hours.
Child under 12 years of age. Do not take this medication.   Do not take this medication. 

3. Panadol Drops:

Panadol Drops

Effects:
Treat your baby with the most trusted pain reliever. Choose Panadol Baby Drops for a fast relief from pain and fever. In babies from 2 months, while being gentle to little stomachs.

Panadol  Drops provide fast and effective relief of:

  • Fever
  • Headache
  • Pain and fever Immunization 
  • Pain and fever associated to Teething
  • Cold & Flu 
  • Sore throat
  •  Vaccination
  • Common childhood infections

Side Effects:
This drug usually has no side effects. If you take over dose of this medication following side effects occure:

  • Nausea/Vomiting
  • Constipation
  • Bloody or black, tarry stools
  • yellow eyes or skin

Dosage:

Weight Age Dosage
5-6 kg 2-3 Months ½ Dropper or 0.4 ml.
6-8 kg 3-6 Months 1 Dropper or 0.8 ml
8-10 kg 6-12 Months 1 ½ Dropper or 1.2 ml

4. Panadol Rapid:

Panadol RapidEffects:
This medicine panadol rapid take care of your aches and pains. It absorbs rapidly, dissolves rapidly, effective pain relief, fights tough pain, relieves pain fast.

Rapid provide fast and effective relief of:

  • Headache/Tension headache
  • Migraine headache
  • Toothache
  • Muscular aches
  • Cold & Flu symptoms

Side Effects:
If you take over dose of this medication following side effects occur:

  • Diarrhea.
  • tenderness in the upper abdomen or stomach area.
  • increased sweating.
  • nausea or vomiting.
  • stomach cramps or pain.

Moreover, do not take Rapid if you have an allergy. If you have liver or kidney disease, including alcoholic liver disease.

Dosage:

Age Tablets How to use
12- Adults 1-2 Caplets   maximum 8 tablets in 24 hours.

AdvancedEffects:
Panadol Advance 500 mg Tablets are faster absorb than standard paracetamol tablets. Advance 500 mg Tablets are a mild analgesic and antipyretic. These are recommend for the treatment of most painful and febrile conditions. For example, headache including migraine and tension headaches, toothache, backache. As well as rheumatic, muscle pains, dysmenorrhoea, sore throat, and for relieving the fever.

The tablet coating contains opadry white and carnauba wax. If you have liver or kidney disease, including alcoholic liver disease. If you suffer from mild arthritis and need to take painkillers every day.

Side Effects:
Panadol advance are not suitable for children under the age of 10. Do not take this product if you are  allergic to paracetamol or any of the other listed ingredients. Ask your doctor before you take this medicine. Do not give for more than 3 days at a time unless your doctor tells you to. It has parahydroxybenzoates which may cause allergic reactions.

High blood pressure patient take this medication advise of doctor. Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth or face, shortness of breath.

  • Skin rash or peeling.
  • Sudden weight loss.
  • Nausea.
  • loss of appetite.
  • Yellowing of the eyes and skin.

Dosage:

Age Tablets How to use
Adults 1-2 Tablets   maximum 8 tablets in 24 hours.
10-15 1 Tablets  maximum 4 tablets in 24 hours.

6. Panadol CF:

Panadol CFEffects:
CF contains a combination of an antipyretic/analgesic, a decongestant and an antihistamine. Additional symptoms may include irritability, restlessness,hypertension, and possibly reflux bradycardia. In severe cases confusion, hallucinations, seizures and arrhythmias may occur.
 

Phenylephrine overdosage is likely to result in effects similar to those listed under adverse reactions.  

Side Effects:
This product has some normal and serious effects, Consult your doctor if you observe any of the following side effects:

  • High blood pressure.
  • Kidney problems.
  • Rapid heartbeat.
  • Feeling of sickness.
  • Swelling of the face, lips, tongue or other parts of the body.
  • Allergic reactions.
  • Liver damage.
  • Skin rashes and urinary retention.
  • Shortness of breath.

If you feel another side effects which not mention in this lists. Then you urgent contact to your adviser for the treatment of this issues.   

Dosage:

Age Tablets How to use
Adults over 12 years. One Tablet every 4-6 hours as needed.    Do not take more than 10 tablets.
Children under 12 years Do not give to children. Do not take this medication.

7. Panadol Extra Soluble:

Panadol Extra Soluble:

Effects:
These tablets contains caffeine that acts to further amplify the pain relieving effect of paracetamol. Extra Soluble Tablets are formulate to provide effective pain relief and help to reduce fever.

 Actually, Panadol Extra 500mg/65mg Soluble Effervescent Tablets are effective against pain. Do not irritate the stomach and are gentle on you.

Side Effects:
Panadol is provides upto 37% more pain relief than standard paracetamol tablets.Its Dissolves Rapidly. Gentle On The Stomach. Relieves Pain Fast. Absorbs Rapidly. Effective Pain Relief.

This product has some normal and serious effects. Please, consult to your doctor if you observe any of the following side effects:

  • Diarrhea.
  • Increased sweating.
  • Nausea or vomiting.
  • Stomach cramps or pain.
  • Swelling, pain.
  • Tenderness in the upper abdomen or stomach area.

Panadol Forte Suspension is recommended by WHO for pain & fever relief.

Dosage:

Age Tablets How to use
12-15 1 tablet Do not take more than 4 tablets.
16-18 2 tablet Do not take more than 8 tablets.

8. Panadol Hot Remedy:

Panadol hot remedy

Effects:
In lemon flavour, panadol hot Remedy not only the throat effectively. It also provides fast effective relief from the symptoms of cold and flu. Its also recommended for relief of sinus symptoms such as sinus headache, pain and nasal congestion.

It is recommend for relief of common cold symptoms including:

  •  Sore throat .
  • High fever
  • Headache
  • Nausea/Vomiting.

Side Effects:
This product has some normal and serious effects. Contact your doctor if you observe any of the following side effects:

    • Diarrhea.
    • Increased sweating.
    • Nausea or vomiting.
    • Stomach cramps or pain.

Dosage:

Age Tablets How to use
Adults 1 Sachets  One sachet up to 4 times a day.

9. Panadol Night:

NightEffects:
This Panadol is use for the relief of bedtime pain. It’s available in tablet form. It is suitable for Fever, Cold & Flu symptoms, Headache, Migraines, Arthritis/Osteoarthritis,Muscular Aches, Backache, Neckache, Shoulder Pain, Toothache, Period Pain. Actually, it has two active ingredients are paracetamol and diphenhydramine hydrochloride.

Most importantly, it reduces temperature and aids restful sleep. Each tablet contains lactose, Paracetamol 500 mg and Diphenhydramine hydrochloride 25mg.

Side Effects:
Do not take PANADOL NIGHT if you have an allergy. No take this madicine if you have liver or kidney disease, including alcoholic liver disease.

  • Do not use this medication if you are the patient of high blood pressure. Don’t use this medication if you are the patient of ulcer or other stomach problems.
  • Make sure, do not drink alcohol with panadol Night. 
  • Wheezing or difficulty breathingSwelling of the face, lips, tongue or other parts of the body.
  • Rash, itching or hives on the skin, Shortness of breath.

Dosage:

Age Tablets How to use
Adult  2 Tablet Up to 30 minutes before rest.   
Child under 12-15 years   1 Tablet 20 minutes before bed.

10. Panadol Extra with optizorb:

Extra with optizorbEffects:
Panadol Extra with optizorb is recommended for treatment of tough pain and Fever, Cold & Flu symptoms, Headache, Migraines, Period Pain, Arthritis, Osteoarthritis, Muscular Aches, Backache, Neckache, Shoulder Pain, Toothache, Sore Throat. PanadoL extra with Optizorb is ideal for those who know the benefits of Panadol. Extra with Optizorb relieves pain 3 times more effective than standard paracetamol.

Moreover, it’s available in caplets (capsule shape tablet). Its  also contains Optizorb technology to get to work in as little as 10 minutes. It contains no gluten, paracetamol, lactose or sugar, does not contain ibuprofen.

Side Effects:
Panadol Extra with optizorb are not suitable for children under the age of 10. Do not use for more than a few days at a time unless your doctor tells you to.

In conclusion, if you take over dose of this medication following side effects occure:

  • Shortness of breath, Unexplained bruising or bleeding
  • Wheezing or difficulty breathing
  • Swelling of the face, lips, tongue, throat or other parts of the body
  • Rash, peeling, itching or hives on the skin or mouth ulcers

Dosage:

Age Tablets How to use
12-Adult  1-2 Tablet Maximum 8 tablets in 24 hours.
Child under 12 years of age Do not take this medication   Do not take this medication.

11. Panadol Actifast:

ActifastEffects:
Truly, panadol actifast is absorb  fast as regular Panadol tablets. Tablets are round and film-coated. When you want fast pain relief from headaches and toothaches choose Panadol Actifast.

It is effective for Fever, Headache, Migraines,  Arthritis/Osteoarthritis, Muscular Aches, Backache, Neckache, Shoulder Pain, Toothache and Sore Throat. The caplets have been specially formulate. Paracetamol is absorb into the bloodsteam. Panadol Acti Fast is not recommend for children under 12 years of age.

Side Effects:
Truly, panadol actifast are not suitable for children under the age of 10. Please, call your doctor if any of these side effects occurs.

  • Diarrhea, Increased sweating.
  • Nausea or vomiting.
  • Stomach cramps or pain.
  • Swelling, pain.
  • tenderness in the upper abdomen or stomach area.  

Dosage:

Age Tablets How to use
12-Adult  1-2 Tablet Maximum 8 tablets in 24 hours.
Child under 12 years of age Do not take this medication   Do not take this medication.

12. Panadol Joint:

JointEffects:
It contain a higher dose of paracetamol. Most importantly, panadol joint  provides long lasting relief from joint pain. Panadol gives 8 hour relief from pain. It used with Caffeine and Aspirin to relieve the Pain associated with a Migrain ache. Most impotantly,  it is only available in Gulf and Near East.

It’s not recommend for children under 12 years of age. It is use to relieve the moderate pain of Osteoarthritis and muscle aches. Relieves from fever and pain after vaccination. 

Side Effects:
The following side effects have been report by at least 1% of people taking this medication. Many of these side effects can be manage.

  • Kidney injury 
  • Loss of appetite
  • Loss of appetite
  • Liver Failure
  • Difficulty breathing
  • Swelling of your face, lips, tongue, or throat.
    More

Do not take this medication if you have liver disease caused by acetaminophen. Do not drink alcohol  with panadol joint. 

Dosage:

Age Tablets How to use
12-Adult  1-2 Tablet Maximum 6 tablets in 24 hours.
Child under 12 years of age Do not take this medication   Do not take this medication.

13. Panadol cold/flu Day:

cold/flu DayEffects:
Fever, Cold & Flu Symptoms, Headache, Sore Throat, Nasal Congestion, Sinusitis and Sinus Pain. Panadol Cold/Flu Day caplets provide relief from Major Cold and flu symptoms. It is a non-drowsy formulation for day time relief.

Do not take longer than 7 days without asking your doctor. It’s available in capsule shape tablet. Panadol cold and flu day has many effects/benefits such effects are as follow:

  • Nasal and sinus congestion
  • Cold and Flu
  • Blocked and runny nose 
  • Headache and body ache
  • Fever

Side Effects:
All drugs may cause side effects. Many people have no side effects. Call your doctor or get medical help if any of these side effects occurs. 

  • Shortness of breath
  • Unexplained bruising or bleeding
  • Wheezing or difficulty breathing
  • Swelling of the face, lips, tongue
  • throat or other parts of the body
  • drowsiness or sleepiness.
  • difficulty sleeping.
  • nervousness, fatigue.
  • headache.
  • blurred vision.
  • Rash, peeling, itching , excitability.
  • hives on the skin or mouth ulcers.

Do not take this medication if you have liver disease caused by acetaminophen. Do not drink alcohol  with panadol cold and flu day.

Dosage:

Age Tablets How to use
12-Adult  1-2 Tablet Maximum 8 tablets in 24 hours.
7 – 12 1 Tablet Maximum 4 tablets in 24 hours.

14. Panadol Sinus: 

SinusEffects:
Cold & Flu symptoms, Headache, Sore Throat, Congestion, Sinus Congestion, Sinus Pain. Most importantly, panadol Allergy Sinus provides fast and effective relief of symptoms. It associate with allergy of sinus pain, congestion, itchy and watery eyes and sneezing. 

  • Sinus pain and congestion.
  • Itchy.
  • watery eyes.
  • Sneezing.
  • Headache.

Sinus contain the active ingredients paracetamol and pseudo ephedrine hydrochloride.It is available in caplets.

Side Effect:
Do not use this medication if you are the patient of such diseases:

  • high blood pressure,  duodenal ulcer.
  • liver disease.
  • kidney disease.
  • heart problems

 Carefully, if you take over dose many side effects occurs:

  • Increased heart rate
  • Difficultly sleeping
  • Light headedness, nervousness
  • Dizziness, headache, tremor
  •  Liver damage

Dosage:

Age Tablets How to use
12-Adult  1-2 Tablet Maximum 8 tablets in 24 hours.
7 – 12 1 Tablet Maximum 4 tablets in 24 hours.

15. Panadol Migraine:

MigraineEffects:
Migraine, Headache, Cold & Flu symptoms, Arthritis, Muscular aches, Sinus pain, Toothache, Period pain. The causes of migraine headaches vary from person to person. Patients with moderate to severe migraines experienced effective relief with just one dose.

Panadol has many effects or benefits such effects are as follow:

  • Tough pain relief.
  • Effective pain reliever for migraine.
  • Minor Pain due cold.
  • Toothache, premenstrual and menstrual cramps.

Side Effects:
Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product.

  • Shortness of breath
  • Unexplained bruising or bleeding
  • Wheezing or difficulty breathing
  • Swelling of the face, lips, tongue
  • throat or other parts of the body

Do not take this medication if you have liver disease caused by acetaminophen. Do not drink alcohol  with panadol migraine.

Dosage:

Age Tablets How to use
12-Adult  2 Tablet Maximum of 2 tablets in 24 hours.
Child under 12 years of age Do not take this medication. Do not take this medication.

Warnings and Precautions:

Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.

Paracetamol overdose may cause liver failure which can lead to liver transplant or death.

Underlying liver disease increases the risk of paracetamol related liver damage. Patients who have been diagnose with liver or kidney impairment. Must seek medical advice before taking this medication.

Cases of hepatic dysfunction/failure have been report in patients with deplete glutathione levels. Such as those who are severely malnourished, anorexic. They have a low body mass index or are chronic heavy users of alcohol.

In patients with glutathione depleted states such as sepsis, the use of paracetamol may increase the risk of metabolic acidosis.

If symptoms persist, medical advice must be sought.

Keep out of sight and reach of children.

Conclusion:

Acetaminophen improved pain and well-being without major side effects. It is typically use for mild to moderate pain relief. Patients with cancer and persistent pain despite a strong opioid regimen. It often sold in combination with other medications, such as in many cold medications. Its addition is worth considering in all such patients.

FAQs:

Is Panadol and Paracetamol the same?
Paracetamol is common among all of the panadol.
What is Panadol used for?
Panadol  are recommend for the treatment of most painful and febrile conditions.
What type of panadol is strongest?
Panadol Extra with Optizorb provides 37% stronger pain relief.

Leave a Comment